×

On \(\mathcal L\)-starcompact spaces. (English) Zbl 1164.54356

Summary: A space \(X\) is \(\mathcal L\)-starcompact if for every open cover \(\mathcal U\) of \(X\), there exists a Lindelöf subset \(L\) of \(X\) such that \(\text{St} (L,{\mathcal U})=X.\) We clarify the relations between \(\mathcal L\)-starcompact spaces and other related spaces and investigate topological properties of \(\mathcal L\)-starcompact spaces.

MSC:

54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
54B10 Product spaces in general topology
54D55 Sequential spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] E. K. van Douwen, G. M. Reed, A. W. Roscoe and I. J. Tree: Star covering properties. Topology Appl. 39 (1991), 71–103. · Zbl 0743.54007
[2] R. Engelking: General Topology, Revised and completed edition. Heldermann Verlag, Berlin, 1989. · Zbl 0684.54001
[3] G. R. Hiremath: On star with Lindelöf center property. J. Indian Math. Soc. 59 (1993), 227–242. · Zbl 0887.54021
[4] S. Ikenaga: A class which contains Lindelöf spaces, separable spaces and countably compact spaces. Memories of Numazu College of Technology 18 (1983), 105–108.
[5] R. C. Walker: The Stone-Čech compactification. Berlin, 1974. · Zbl 0292.54001
[6] M. V. Matveev: A survey on star-covering properties. Topological Atlas, preprint No. 330, 1998.
[7] S. Mrówka: On complete regular spaces. Fund. Math. 41 (1954), 105–106. · Zbl 0055.41304
[8] Y. Yasui and Z. Gao: Space in countable web. Houston J. Math. 25 (1999), 327–325. · Zbl 0974.54011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.